Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On potassium supplement. Have muscular seizures with chest spasms. What would be causing it?

I have been having some kind of muscular attack/seizure? off and off for over 5 years. I am on a potassium supplement , but when I have gone to ER for these attacks which can be quite severe with hyperventilation and chest spasms, the only consistent abnormality was very low potassium. I was given a potassium tablet and sent home. I have been to cardiologists, neurologists, pulmonologists, with no answer to the problem.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The problem that you are having is likely to be related to the electrolyte imbalance that you are having., You can start taking electrolyte rich sports drinks like oralyte and see if this helps you in the long term.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor